# SDR UPS00832266

- Difficulty date: March 28, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431112
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 781 RBL 50 FLOORBEAM ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE IAW DWG 3643111, AND SRM 51-1-20D.
